# SDR AALA202007289010

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 32,365 hours, 13,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO OPEN. INSTALLED NEW SCREW AND WASHER ON L1 DOOR GUIDE ARM PER AMM 52-11-21-400-802.
